Publicaciones científicas

Parkinsonian syndrome in childhood after sodium valproate administration

Alvarez-Gomez MJ, Vaamonde J, Narbona J, Barao M, Barona P, Brannan T, Gudin M, Ibañez R.
ediatric Neurology Unit, University of Navarra, Pamplona, Spain

Revista: Clinical Neuropharmacology

Fecha: 30/09/1993

Pediatría

RESUMEN

Among the side effects attributed to sodium valproate administration, the production of a parkinsonian syndrome is very uncommon, particularly in children. We report a 12-year-old girl with secondary epilepsy; 7 days after the initiation of valproate therapy she developed parkinsonism that disappeared completely when valproate was replaced by carbamazepine.

We discuss the possible role of alterations in GABAergic neurotransmission in the extrapyramidal syndrome that developed.

CITA DEL ARTICULO  Clin Neuropharmacol. 1993 Oct;16(5):451-5

tal vezLE INTERESE

¿QUÉ TECNOLOGÍA UTILIZAMOS?

La Clínica es el hospital privado con mayor dotación tecnológica de España, todo en un único centro.

Imagen de un PET, tecnología de vanguardia en la Clínica Universidad de Navarra

NUESTROS
PROFESIONALES

Los profesionales de la Clínica realizan una labor continuada de investigación y formación, siempre en beneficio del paciente.

Imagen profesionales de la Clínica Universidad de Navarra

POR QUÉ VENIR
A LA CLÍNICA

Conozca por qué somos diferentes a otros centros sanitarios. Calidad, rapidez, comodidad y resultados.

Imagen del edificio de la Clínica Universidad de Navarra